Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Fifty years of eigenvalue perturbation theory


Author: Barry Simon
Journal: Bull. Amer. Math. Soc. 24 (1991), 303-319
MSC (1985): Primary 81C12, 81G45, 46C99, 46N05
DOI: https://doi.org/10.1090/S0273-0979-1991-16020-9
MathSciNet review: 1066108
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 81C12, 81G45, 46C99, 46N05

Retrieve articles in all journals with MSC (1985): 81C12, 81G45, 46C99, 46N05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16020-9